Arkiv för Matematik

  • Ark. Mat.
  • Volume 11, Number 1-2 (1973), 103-107.

A Banach space with basis constant >1

Per Enflo

Full-text: Open access

Article information

Source
Ark. Mat., Volume 11, Number 1-2 (1973), 103-107.

Dates
Received: 27 March 1972
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896158

Digital Object Identifier
doi:10.1007/BF02388509

Mathematical Reviews number (MathSciNet)
MR0342992

Zentralblatt MATH identifier
0267.46011

Rights
1973 © Institut Mittag-Leffler

Citation

Enflo, Per. A Banach space with basis constant >1. Ark. Mat. 11 (1973), no. 1-2, 103--107. doi:10.1007/BF02388509. https://projecteuclid.org/euclid.afm/1485896158


Export citation

References

  • Singer, I., Bases in Banach spaces, Springer-Verlag, Berlin, 1970.